EconPapers    
Economics at your fingertips  
 

Les démonstrations de la règle de Ramsey. Les mathématiques comme « self-control »

Marion Gaspard

Revue économique, 2001, vol. 52, issue 3, 595-604

Abstract: We aim at studying the original demonstration of the Ramsey Rule. This investigation shows that the introduction of the calculus of variations paradoxically remains cautious and reveals the very aims of Ramsey as well as his peculiar situation in the Cambridgian university scene. Classification JEL : B22, E13, E20

JEL-codes: B22 E13 E20 (search for similar items in EconPapers)
Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.cairn.info/load_pdf.php?ID_ARTICLE=RECO_523_0595 (application/pdf)
http://www.cairn.info/revue-economique-2001-3-page-595.htm (text/html)
free

Related works:
Journal Article: Les démonstrations de la règle de Ramsey. Les mathématiques comme self-control (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cai:recosp:reco_523_0595

Access Statistics for this article

More articles in Revue économique from Presses de Sciences-Po
Bibliographic data for series maintained by Jean-Baptiste de Vathaire ().

 
Page updated 2025-03-19
Handle: RePEc:cai:recosp:reco_523_0595